About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 616481, 2 pages
http://dx.doi.org/10.1155/2013/616481
Editorial

Compactness Conditions in the Theory of Nonlinear Differential and Integral Equations

1Department of Mathematics, Rzeszów University of Technology, Al. Powstanców, Warszawy 8, 35-959 Rzeszów, Poland
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
3Departamento de Matematicas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 10 January 2013; Accepted 10 January 2013

Copyright © 2013 Józef Banaś et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Banaś, Mohammad Mursaleen, Beata Rzepka, and Kishin Sadarangani, “Compactness Conditions in the Theory of Nonlinear Differential and Integral Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 616481, 2 pages, 2013. doi:10.1155/2013/616481